Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 106, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2016, 5:19 PM CDT for 4 counties in Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 5:19 PM CDT (22:19 UTC)
- Expired
- May 26, 2016, 5:58 PM CDT
- In force
- 39 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Clark County, KS, Ford County, KS, Gray County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 26 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:31 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -425 J/kg
- Mixed-layer LCL
- 2776 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
767
WUUS53 KDDC 262219
SVRDDC
KSC025-057-069-119-262315-
/O.NEW.KDDC.SV.W.0106.160526T2219Z-160526T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
519 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRAY COUNTY IN SOUTHWESTERN KANSAS...
SOUTHERN FORD COUNTY IN SOUTHWESTERN KANSAS...
NORTHWESTERN CLARK COUNTY IN SOUTHWESTERN KANSAS...
NORTHEASTERN MEADE COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 615 PM CDT
* AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF FOWLER...MOVING NORTHEAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MINNEOLA AND FORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3737 10012 3742 10028 3765 10018 3775 9980
3763 9970
TIME...MOT...LOC 2219Z 213DEG 29KT 3744 10013
HAIL...1.25IN
WIND...<50MPH
$$
RBURG2 follow-up statements
876
WWUS53 KDDC 262228
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CDT THU MAY 26 2016
KSC025-069-119-262238-
/O.CAN.KDDC.SV.W.0106.000000T0000Z-160526T2315Z/
GRAY KS-CLARK KS-MEADE KS-
528 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAY...
NORTHWESTERN CLARK AND NORTHEASTERN MEADE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3748 10001 3748 10021 3765 10018 3775 9980
3763 9970
TIME...MOT...LOC 2228Z 205DEG 33KT 3753 10009
$$
KSC057-262315-
/O.CON.KDDC.SV.W.0106.000000T0000Z-160526T2315Z/
FORD KS-
528 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN FORD COUNTY...
AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF MINNEOLA...MOVING NORTHEAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3748 10001 3748 10021 3765 10018 3775 9980
3763 9970
TIME...MOT...LOC 2228Z 205DEG 33KT 3753 10009
HAIL...1.25IN
WIND...<50MPH
$$
RBURG520
WWUS53 KDDC 262258
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT THU MAY 26 2016
KSC057-262308-
/O.CAN.KDDC.SV.W.0106.000000T0000Z-160526T2315Z/
FORD KS-
558 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FORD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3748 10001 3748 10021 3765 10018 3775 9980
3763 9970
TIME...MOT...LOC 2257Z 213DEG 29KT 3774 9992
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:46 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 26, 1:46 PM CDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 146 PM CDT THU MAY 26 2016 ...Updated Short term and Long term discussions... .SHORT TERM...(This evening through Friday) Issued at 144 PM CDT Thu May 26 2016 Severe thunderstorms can be expected late today and early this evening east of dry line which now appears that is will be located near or east of Dodge City and Meade late day. Severe thunderstorms can also be expected north of a warm front/stationary front that will extend from roughly Garden City to Dodge City to around the Larned areas. Conditions are favorable late this afternoon and early tonight for any storm that does develop to rapidly intensify with hail up to 3 inches and strong damaging winds likely. A few tornadoes will also be possible. At this time this more favorable area for tornadoes be south of Dighton to Dodge City to Ashland line. On Friday an upper level trough will cross the West Central High Plains and a cold front will drop south into western Kansas. As this upper level system crosses western Kansas late day and early Friday night there will once again be a chance for strong to severe thunderstorms along a dry line which currently appears to be located in central Kansas late day. Scattered thunderstorms are also possible late day and into the overnight period north of the cold front as it drops south out into southwest Kansas. Highs south of the cold front still look to be warm and should range from 80 to 85 degrees. northwest of this front highs will average close to 10 degrees cooler. .LONG TERM...(Friday night through Thursday) Issued at 144 PM CDT Thu May 26 2016 On Saturday ans the first upper trough will lift northeast into the Mississippi Valley as a westerly down slope flow develops across the central Rockies. This will result in a surface trough of low pressure deepening along the lee of the Rockies and warming in the 900mb to 850mb level. Based on these temperatures at 0z Sunday will continue to favor highs in the low to possibly mid 80s near the Colorado border. Further east northeast there will be more clouds early in the day with even a slight chance for a few lingering showers across north central Kansas. These clouds will move east during the afternoon and temperatures here should climb back to around 80. On Sunday the surface pressures will continue to fall along the lee of the Rockies as another upper level trough begins to cross the southwestern United States. One upper level disturbance is still forecast by both the GFS and ECMWF to move from the base of this eastward moving upper level trough and into the Central Plains late Sunday. This will result in a chance for scattered thunderstorms for western Kansas late Sunday and Sunday night. The chance for thunderstorms will continue through at least the first half of the work week as the southern branch upper level trough crosses the southwest United States and a northern branch upper wave moves east towards the northern and central Rockies. A persistent southeast flow early next week across western Kansas will keep advecting some low level moisture back into western Kansas. This will not only favor improving chances for thunderstorms next week but also the lows early next week are expected to be unseasonably warm. The latest CRExtendedFcst_Init may be a little on the cool side but at this time the trend is there so will not stray far. During the day early next week it will be warm and muggy with highs mainly in the upper 70s to mid 80s. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1217 PM CDT Thu May 26 2016 Strong to severe thunderstorms will be possible this afternoon across western Kansas. The area more favorable for convection between 21z and 00z being around DDC and from 00z to 03z around HYS. GCK may have a few storms between 18z and 21z but at this time it appears that a VCTS may cover the storms at this location. Several surface boundaries will be located in the GCK and DDC areas through this evening which will be keep the surface winds variable and at 10 knots or less. At HYS winds will be primarily from the east at around 10 knots. VFR conditions can be expected late today and early tonight outside these thunderstorms. After midnight some status and possibly areas of fog will given the moisture profiles from the NAM BUFR soundings. && .PRELIMINARY POINT TEMPS/POPS... DDC 83 57 80 54 / 50 20 30 30 GCK 86 54 76 51 / 20 30 40 30 EHA 86 51 74 51 / 10 20 30 10 LBL 88 52 79 52 / 20 20 20 20 HYS 76 59 80 55 / 40 40 50 50 P28 87 65 83 59 / 50 50 30 40 && .DDC Watches/Warnings/Advisories... NONE. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Burgert
Hazardous weather outlook, May 26, 10:27 AM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1027 AM CDT THU MAY 26 2016 KSZ030-031-043>046-061>066-074>081-084>090-271000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1027 AM CDT THU MAY 26 2016 /927 AM MDT THU MAY 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION... SEVERE THUNDERSTORMS PRODUCING HAIL OF AROUND 3 INCHES AND TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT EAST OF HIGHWAY 283. AREA MORE FAVORABLE FOR STRONG TORNADOES WILL BE EAST OF DODGE CITY AND SOUTH OF HAYS. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. ELEVATED FOG RISK. LIMITED FIRE WEATHER RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DISCUSSION... SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN FRIDAY AS AN UPPER LEVEL LOW MOVES INTO KANSAS. SIGNIFICANT SEVERE WEATHER IS NOT LIKELY, ALTHOUGH SOME HAIL UP TO THE SIZE OF QUARTERS MAY OCCUR. SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN EACH DAY FROM SUNDAY THROUGH TUESDAY. THE ENVIRONMENT IS NOT FAVORABLE FOR SIGNIFICANT SEVERE WEATHER, BUT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS WEATHER RISK... FRIDAY... LIMITED SEVERE THUNDERSTORM RISK. SATURDAY... LIMITED LIGHTNING RISK. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR EAST OF HIGHWAY 283. LIMITED SPOTTER ACTIVATION WILL ALSO BE POSSIBLE NORTH OF A DIGHTON TO DODGE CITY LINE. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, May 26, 4:36 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
436 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST RUSH CENTER 38.47N 99.31W
05/26/2016 E65 MPH RUSH KS PUBLIC
VIDEO POSTED TO SOCIAL MEDIA.
&&
AWLocal storm report, May 26, 4:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST RUSH CENTER 38.47N 99.31W
05/26/2016 E65 MPH RUSH KS PUBLIC
VIDEO POSTED TO SOCIAL MEDIA.
&&
NWS DODGE CITY KS
IRIS SYSTEMSpecial weather statement, May 26, 4:55 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 455 PM CDT THU MAY 26 2016 KSZ077-078-262245- FORD KS-GRAY KS- 455 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAY AND WESTERN FORD COUNTIES UNTIL 545 PM CDT... AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF ENSIGN...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DODGE CITY...WRIGHT AND FT. DODGE. LAT...LON 3750 10014 3759 10027 3787 10007 3773 9973 TIME...MOT...LOC 2154Z 226DEG 45KT 3763 10010 TURNER
Special weather statement, May 26, 5:05 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 505 PM CDT THU MAY 26 2016 KSZ078-087-088-262245- FORD KS-MEADE KS-CLARK KS- 505 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD...NORTHWESTERN CLARK AND NORTHEASTERN MEADE COUNTIES UNTIL 545 PM CDT... AT 504 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF FOWLER...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUCKLIN...MINNEOLA...FOWLER...FORD...BLOOM AND KINGSDOWN. LAT...LON 3718 10010 3736 10036 3774 9979 3753 9960 TIME...MOT...LOC 2204Z 226DEG 26KT 3744 10017 RBURG
Local storm report, May 26, 5:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
507 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 7 ENE FORD 37.67N 99.63W
05/26/2016 E1.75 INCH FORD KS PUBLIC
&&
NWS DODGE CITY KS
IRIS SYSTEMSpecial weather statement, May 26, 5:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 513 PM CDT THU MAY 26 2016 KSZ078-088-262300- FORD KS-CLARK KS- 513 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD AND CENTRAL CLARK COUNTIES UNTIL 600 PM CDT... AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF ACRES...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ASHLAND...CLARK STATE LAKE AND ACRES. LAT...LON 3704 9977 3710 9998 3732 9996 3755 9960 TIME...MOT...LOC 2213Z 200DEG 36KT 3715 9984 RBURG
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:56 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 12 min |
| May 26, 1:05 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa | 55 min |
| May 26, 1:14 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Meade | 46 min |
| May 26, 1:20 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pratt | 43 min |
| May 26, 1:36 PM CDT | Tornado Warning | DDC | Comanche, Kiowa | 24 min |
| May 26, 1:41 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 49 min |
| May 26, 1:43 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 47 min |
| May 26, 1:57 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 48 min |
| May 26, 2:11 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 34 min |
| May 26, 2:17 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Ness, Pawnee | 31 min |
| May 26, 2:22 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 30 min |
| May 26, 2:26 PM CDT | Tornado Warning | DDC | Edwards, Stafford | 34 min |
| May 26, 2:29 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 46 min |
| May 26, 2:35 PM CDT | Tornado Warning | DDC | Clark, Comanche, Kiowa | 25 min |
| May 26, 2:37 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 39 min |
| May 26, 2:43 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Kiowa | 47 min |
| May 26, 2:50 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 10 min |
| May 26, 2:54 PM CDT | Tornado Warning | DDC | Comanche, Kiowa | 36 min |
| May 26, 2:56 PM CDT | Tornado Warning | DDC | Edwards, Stafford | 34 min |
| May 26, 3:05 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 55 min |
| May 26, 3:15 PM CDT | Special Weather Statement | DDC | Comanche | 45 min |
| May 26, 3:46 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 17 min |
| May 26, 4:01 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 22 min |
| May 26, 4:34 PM CDT | Special Weather Statement | DDC | Pratt | 41 min |
| May 26, 4:55 PM CDT | Special Weather Statement | DDC | Ford | 50 min |
| May 26, 5:04 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 56 min |
| May 26, 5:05 PM CDT | Special Weather Statement | DDC | Ford | 40 min |
| May 26, 5:13 PM CDT | Special Weather Statement | DDC | Clark | 47 min |
| May 26, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 64 min |
| May 26, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 49 min |
| May 26, 5:36 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 24 min |
| May 26, 6:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 67 min |
| May 26, 6:10 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 46 min |
| May 26, 6:12 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 48 min |
| May 26, 6:31 PM CDT | Tornado Warning | DDC | Hodgeman | 16 min |
| May 26, 6:38 PM CDT | Tornado Warning | DDC | Clark | 37 min |
| May 26, 6:40 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 50 min |
| May 26, 6:44 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 12 min |
| May 26, 6:50 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.